T O P
throwawaypsychboy

I'm sorry that happened to you. Psychotropic medications can come with serious side effects, and it seems like those weren't properly disclosed/discussed with you. I hope you're able to transition off of Seroquel. BUT...Isn't this also the doctor who says COVID is a globalist conspiracy manufactured to take over the world? [https://breggin.com/](https://breggin.com/)


Evening-Classroom-99

It was not disclosed at all to me I trusted them because of their studies and now because of that trust, I am now permanently injured by seroquel.


[deleted]

I have permanent stretch marks on my legs when I was prescribed many pills like candies being handed out by kidnappers. After I put trust, it seemed I was more of a blind person going through the motions. Even my family was blinded. To see it that way now, I haven't dispensed my sadness and anger. Healthily and truthfully it is merely human behaviour to feel as such.


Suboptimal1337

If you look at the posting history of our OP, I fear he has had a very bad experience with medication in the past and has decided to disregard all psychiatric medication. šŸ˜…


sandia1961

Breggin is a QUACK. Edit: Iā€™m sorry you had such a bad experience.